Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Shimura curves of genus at most two
HTML articles powered by AMS MathViewer

by John Voight PDF
Math. Comp. 78 (2009), 1155-1172 Request permission


We enumerate all Shimura curves $X^{\mathfrak {D}}_0(\mathfrak {N})$ of genus at most two: there are exactly 858 such curves, up to equivalence.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (2000): 11G18, 11R52, 14G35
  • Retrieve articles in all journals with MSC (2000): 11G18, 11R52, 14G35
Additional Information
  • John Voight
  • Affiliation: Department of Mathematics and Statistics, 16 Colchester Avenue, University of Vermont, Burlington, Vermont 05401
  • MR Author ID: 727424
  • ORCID: 0000-0001-7494-8732
  • Email:
  • Received by editor(s): February 7, 2008
  • Received by editor(s) in revised form: March 23, 2008
  • Published electronically: August 14, 2008
  • © Copyright 2008 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Math. Comp. 78 (2009), 1155-1172
  • MSC (2000): Primary 11G18, 11R52, 14G35
  • DOI:
  • MathSciNet review: 2476577